advertisement
Question
Posted by: Esmaré  | 2009-11-13

Florinef

My dogter is gluten intolerant en volg ' n glutenvrye dieë t baie streng. Sy lei aan erge lae bloeddruk en Akrinor hou dit nie konstant nie. Nou het die Internis Florinef voorgeskryf. Haar simptome van diaree (weens die glutenintoleransie) het die afgelope 8 maande so gestabiliseer dat dit ' n minimale probleem is. Sedert sy Florinef die afgelope week begin drink het, het sy nou al 4 keer erge diaree gehad. Die dr dink nie dit kan die pille wees nie. Sy is op 1 pil per dag. Ek wonder net, omdat dit al is wat in haar dag verander het.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Esmaré

Diarrhoea occurs in about 3% of patients, and while this means that 3 out of every 100 patients taking the medication is expected to experience diarrhoe, it can still be considered to be a common adverse effect of the drug. This should improve with time.

All the best.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2009-11-16

Hi Esmaré

Diarrhoea occurs in about 3% of patients, and while this means that 3 out of every 100 patients taking the medication is expected to experience diarrhoe, it can still be considered to be a common adverse effect of the drug. This should improve with time.

All the best.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement